# SDR SWAA2024051472959

- Difficulty date: April 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF AFT CARGO DOOR 2024-257916<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: A23329463 DUE DATE: 18-FEB-25;[02] TOOL USED: RADIOMETER; PN: XRP-3000;SN: 1998072; DUE DATE: 16-MAY-24;[03] REPAIRED THE AFT CORNER SCUFF PLATE OF AFT CARGO DOOR IAW BOEING 737-800 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.B. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW;[04] JOB COMPLETED.
